Toggle Main Menu Toggle Search

ePrints

Rayleigh-Bénard power-law fluid convection in rectangular enclosures

Lookup NU author(s): Sahin Yigit, Professor Nilanjan Chakraborty

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by American Institute of Aeronautics and Astronautics, 2017.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Yigit S, Chakraborty N

Publication type: Article

Journal: Journal of Thermophysics and Heat Transfer

Year: 2017

Volume: 31

Issue: 4

Pages: 805-816

Online publication date: 30/03/2017

Acceptance date: 29/12/2016

Print publication date: 01/10/2017

ISSN (print): 0887-8722

ISSN (electronic): 1533-6808

Publisher: American Institute of Aeronautics and Astronautics

URL: http://dx.doi.org/10.2514/1.T5108

DOI: 10.2514/1.T5108


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share